# SDR DL757100134

- Difficulty date: November 4, 2009
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N616DL
- Make and model: Boeing 757232
- Aircraft serial: 22823
- Aircraft time: 75,584 hours, 37,325 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1420 Rbl 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BILGE FRAME ANGLE LOWER FLANGE HAS CORROSION AT STA 1420 RBL 20 / REPAIRED DURING HMV AT SAA SAT ON N/R CARD 140008.
